# SDR IPXA2019021549020

- Difficulty date: February 14, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 17,799 hours, 11,417 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A2557066900000
- Condition: Cracked
- Location: Frame 38.2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CFWD CARGO COMPARTMENT AFT BULKHEAD UPPER FRAME SUPPORT STA 38.2 @LBL 60 BRACKETREMOVED AND REPLACED NEW UPPER FRAME SUPPORT IAW A300-600 UPS SRM 51-40-21
